MAUDE Adverse Event Report: HILL-ROM SINGAPORE CONTROLLER ASSY, CM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

HILL-ROM SINGAPORE CONTROLLER ASSY, CM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number 181863
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had copd and was using the metaneb device when they developed a small to moderate right pneumothorax and small left basilar pneumothorax that was treated with insertion of a chest tube and therefore meets the criteria of a serious injury.Development of pneumothoraxes occurs in individuals with significant underlying lung disease such as chronic obstructive pulmonary disease and is not indicative of a device malfunction.Per the instructions for use, the metaneb system is indicated for mobilization of secretions, lung expansion therapy, and the treatment and prevention of pulmonary atelectasis.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Hill-rom received a report from the account stating the patient developed a small to moderate right pneumothorax and small left basilar pneumothorax.The device was located at the account.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
CONTROLLER ASSY, CM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN  768923
MDR Report Key8137534
Report Number3008145987-2018-00005
Device Sequence Number13854876
Product Code NHJ
UDI-Device Identifier00887761997387
UDI-Public010088776199738711181029
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K124032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number181863
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight74